# SDR SB07075

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 11C AND 12C INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLIES AT SEATS 11C AND 12C.  OPERATIONAL CHECK GOOD.
